# SDR QXEA2009030200155

- Difficulty date: February 25, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 4,398 hours, 4,656 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 400S00504
- Part serial: 3163
- Condition: Failed
- Location: De Ice Sys
- Part time: 5,593 hours, 5,794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - "DEICE PRESS" CAUTION IN FLIGHT.  NR 2 GREEN LAMP ON TAIL DOES NOT ILLUMINATE WHEN PRESSURIZED.  DIVERTED TO GEG AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED NR 6 DDV IAW AMM TASK 30-11-16-000-801, AND 30-11-16-400-801.  FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
